# SDR USAA990804

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 727
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.5 INCH CRACK AT STA 18A SHEAR BEAM WEB LEFT SIDE 1 INCH FORWARD OF STA 727, LBL 60, WL 188.5.  REPAIRED PER SRM 53-10-02.  (X)
